# SDR USAA010781

- Difficulty date: July 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 57,991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 3 INCHES BY 4 INCHES, BS 287, RBL 64.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER EA 85042.  (M)
